MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; IMPLANTABLE CARDIAC MONITOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2102
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Upon interrogation, it was noted that the implantable cardiac monitor (icm) exhibited error message.No intervention was performed.The patient was in stable condition.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15499506
Report Number2017865-2022-39191
Device Sequence Number5843592
Product Code MXC
UDI-Device Identifier05414734502573
UDI-Public05414734502573
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K133481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberDM2102
Device Catalogue NumberDM2102
Device Lot NumberS000079042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown